MAUDE Adverse Event Report: HANGZHOU BEVER MEDICAL DEVICES CO., LTD. BD READY TO USE INTERMITTENT CATHETER

HANGZHOU BEVER MEDICAL DEVICES CO., LTD. BD READY TO USE INTERMITTENT CATHETER
Model Number RTU16C
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 06/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the patient was unable to insert 16fr bever coude hydrophilic catheters anymore and had been getting urinary tract infections while attempting to use the 16fr catheters.It was unknown what medical intervention was provided for urinary tract infections.
 
Additional Manufacturer Narrative
The reported event was inconclusive as no sample was returned for evaluation.A potential failure mode could be "catheter outer diameter too large".Therefore, a potential root cause for this failure could be "incorrect extruding parameters".The lot number was unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "inspect the catheter before use.If the inner packaging is open or broken, do not use the catheter and do not try to re-sterilize it." instructions for intermittent catheters: 1.Wash your hands thoroughly with soap and water.2.Remove catheter from the pack.3.Position yourself comfortably, cleaning the opening of the urethra and surrounding area.4.Gently insert rounded end of catheter into urethra until urine begins to flow.5.When urine stops flowing, remove catheter from urethra.6.Dispose of catheter in accordance with local rules and regulations.7.Wash your hands.Note: after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable local, state and federal laws and regulations." h11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description

Brand Name
BD READY TO USE INTERMITTENT CATHETER
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
HANGZHOU BEVER MEDICAL DEVICES CO., LTD.
no. 8-1, longquan road
cangqian town, yuhang district
hangzhou, zhejiang 31112 1
CH  311121
MDR Report Key15028797
Report Number1018233-2022-05504
Device Sequence Number6147829
Product Code GBM
UDI-Device Identifier06948796204001
UDI-Public(01)06948796204001
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K192468
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2022
Report Date (Section F) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTU16C
Device Catalogue NumberRTU16C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/27/2022
Event Location Other
Date Report to Manufacturer07/06/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/21/2022
Initial Report FDA Received Date07/15/2022
Supplement Report FDA Received Date08/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale